How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S Riaz Your Own Question
Dr. S Riaz
Dr. S Riaz, Doctor
Category: Health
Satisfied Customers: 2822
Experience:  MBBS, MS from KGMU, India (one of the best medical colleges in India)
Type Your Health Question Here...
Dr. S Riaz is online now
A new question is answered every 9 seconds

I was recently put on Mirapex. It has given me my life back!!!

Customer Question

I was recently put on Mirapex. It has given me my life back!!! It not only has given me relief from my RLS but is is helping my fibromyalgia (belive it or not). My only issue seems to be a constant state of migraine with increased muscle tension in my neck and shoulders. My MD did not see any signs of a sinus infection but treated signs of inflamation. Please tell me the Mirapex and the migraines are not related!!
Submitted: 7 years ago.
Category: Health
Expert:  Dr. S Riaz replied 7 years ago.
How long have you been having headaches?
Customer: replied 7 years ago.
They started approximately 2 weeks ago, maybe a little longer
Expert:  Dr. S Riaz replied 7 years ago.
Yes headache is an adverse effect of Mirapex and since you have developed headaches recently it is most likely due to mirapex. The adverse effects of Mirapex include -
headache, dizziness, hallucinations, nausea, fainting, impulse control disorders, perspiration e.t.c.

You should discuss this with your treating physician.

Please, click the ACCEPT button so that I can get my dues. BONUS and a positive feedback will be highly appreciated.